# SDR QXEA0100057

- Difficulty date: January 12, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TWO AREAS OF CORROSION AT FORWARD END OF LEFT WING ROOT FAIRING BETWEEN STA X312 AND X333 AND IN LINE WITH Z168.  REPAIRED IAW DHC-8 SRM 51-10-00 AND SRM 51-20-16.
